Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

A note on warped product submanifolds of Kenmotsu manifolds

Khan, V A, Khan, Khalid and Siraj-Uddin (2011). A note on warped product submanifolds of Kenmotsu manifolds. Mathematica Slovaca,61(1):79-92.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations

Google Scholar Search Google Scholar

IRMA ID 83093774xPUB136
Title A note on warped product submanifolds of Kenmotsu manifolds
Author Khan, V A
Khan, Khalid
Siraj-Uddin
Journal Name Mathematica Slovaca
Publication Date 2011
Volume Number 61
Issue Number 1
ISSN 0139-9918   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-79251590301
Start Page 79
End Page 92
Total Pages 13
HERDC Category C1 - Journal Article (DIISR)
DOI http://dx.doi.org/10.2478/s12175-010-0061-3   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 30 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:53:17 CST